# SDR CALA9701566

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1816
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN SKIN AROUND FASTENERS OF AFT LOWER BELLY AT FS 1816, LONGERON 43R.  THE CORRODED AREA WAS CUT OUT, FILLER, FINGER DOUBLER AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-20-0, FIGURE 6.
